Alert archive / Ohio / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 11, NWS Wilmington, OH

April 10, 2013Auglaize County, Hardin County, Logan County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Apr 10, 2013, 3:22 PM EDT for Auglaize County, Hardin County, Logan County, Ohio. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 10, 2013, 3:22 PM EDT (19:22 UTC)
Expired
Apr 10, 2013, 4:00 PM EDT
In force
38 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Auglaize County, OH, Hardin County, OH, Logan County, OH

The radar

The Cincinnati radar (KILN), 124 km from the middle of the area, began a volume at 19:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 10, 1:53 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.4 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2013-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 407 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2013-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 199 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
407 J/kg
Mixed-layer CIN
-83 J/kg
Mixed-layer LCL
1096 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
199 m²/s²
0-3 km storm-relative helicity
171 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 2:06 PM EDT, 1 hour 16 minutes earlier.

Area forecast discussion, Apr 10, 2:06 PM EDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
206 PM EDT WED APR 10 2013

.SYNOPSIS...
DISTURBANCES WILL PASS TO OUR NORTH ALONG A NEARLY STATIONARY
FRONTAL BOUNDARY THROUGH WEDNESDAY. LOW PRESSURE WILL TRACK EAST
ALONG THE BOUNDARY LATER THURSDAY. NOTICEABLY COLDER AIR WILL BE
FOUND OVER THE OHIO VALLEY ON FRIDAY AND THROUGH THE WEEKEND IN
THE WAKE OF THIS LOW PRESSURE AND ASSOCIATED COLD FRONT.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
WARM FRONT IS SITUATED JUST NORTH OF OUR AREA THIS
MORNING...STRETCHING FROM NORTHERN INDIANA INTO NORTHERN OHIO.
SOUTH OF THE FRONT ACROSS OUR AREA...TEMPERATURES ARE ALREADY IN
THE UPPER 60S TO LOWER 70S. SOME MODEL DIFFERENCES EXIST AS TO HOW
FAR SOUTH THE FRONT WILL PUSH THROUGH THIS AFTERNOON. GIVEN
SOUTHERLY LOW LEVEL FLOW AND SOME WEAK MID LEVEL RIDGING...AM
INCLINED TO THINK IT WILL REMAIN MORE TO THE NORTH THROUGH THE
DAY. THIS WOULD ALLOW TEMPERATURES TO PUSH BACK UP INTO THE MID TO
UPPER 70S NORTH TO THE UPPER 70S AND LOWER 80S SOUTH...RESULTING
IN SB CAPES IN THE 1000-1500 J/KG RANGE. FORECAST SOUNDINGS ARE
SHOWING LESS OF A MID LEVEL WARM LAYER/CAP THROUGH THIS AFTERNOON
SO EXPECT TO SEE AT LEAST SOME ISOLATED TO SCATTERED THUNDERSTORM
ACTIVITY IN THE WARM SECTOR. HOWEVER...THE BEST BEST CHANCE SHOULD REMAIN
NEAR THE BETTER FORCING ACROSS OUR NORTH...CLOSER TO THE BOUNDARY.
BETTER LOW LEVEL AND DEEP LAYER SHEAR WILL ALSO BE ACROSS OUR
NORTH...SO THIS AREA SHOULD ALSO HAVE THE BEST CHANCE FOR ANY
SEVERE STORMS TOO.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/...
FLOW AROUND LOW PRESSURE CROSSING INTO THE UPPER MISSISSIPPI
VALLEY TONIGHT WILL LIFT THE FRONTAL BOUNDARY BACK NORTH OF THE
AREA. MILDEST NIGHT OF THE WEEK IS EXPECTED TONIGHT WITH
TEMPERATURES EXPECTED IN THE 60S ACROSS THE ENTIRE FORECAST AREA.

THE LOW WILL BEGIN TO CROSS THE SOUTHERN GREAT LAKES ON THURSDAY.
AS THIS OCCURS...PRE FRONTAL CONVERGENCE WILL COMBINE WITH 0-6 KM
SHEAR OF 55 TO 60 KT AND MU CAPE UP TO 1000 J/KG WHICH MAY ALLOW
FOR STORMS TO ORGANIZE DURING THE DAY THURSDAY. THE PRIMARY
THREAT FROM THESE STORMS WOULD BE LARGE HAIL AND DAMAGING WINDS.

A COLD FRONT WILL ACCOMPANY THE LOW PRESSURE'S EASTWARD MOVEMENT
AND PASS ACROSS THE REGION THURSDAY EVENING. SIGNIFICANTLY COOLER
AIR WILL BE FOUND BEHIND THE FRONT ON FRIDAY AND INTO THE
WEEKEND. ANY CHANCE FOR THUNDERSTORMS WILL END AS THE FRONT
PASSES. KEPT A DECENT CHANCE FOR SHOWERS IN THE FORECAST BEHIND
THE FRONT INITIALLY...THEN QUICKLY TURNED THEM OFF ON FRIDAY.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
A PERIOD OF COLD ADVECTION WILL OCCUR THROUGH SATURDAY. WITH
SURFACE HIGH PRESSURE MOVING IN...AND A RATHER DRY AIR
MASS...PRECIPITATION ON SATURDAY APPEARS UNLIKELY. THE GFS
INDICATES SOME WEAK REFLECTIONS IN THE QPF FIELD OFF THE
LAKES...BUT THE FLOW DOES NOT APPEAR TO HAVE MUCH OF A NORTHWARD
COMPONENT...AND AND LIGHT PRECIPITATION WOULD BE MORE LIKELY
CONTAINED TO AREAS NORTH OF THE ILN CWA.

AS SURFACE HIGH PRESSURE MOVES THROUGH THE REGION...A SHARP RIDGE
WILL ALSO BE PASSING THROUGH ALOFT. WARM ADVECTION WILL BEGIN ALOFT
SATURDAY NIGHT...AND SHOULD QUICKLY BRING TEMPERATURES BACK TO
VALUES NEAR OR SLIGHTLY ABOVE NORMAL ON SUNDAY.

BY MONDAY...A WEATHER PATTERN WILL SET UP THAT LOOKS NOT TOO
DISSIMILAR TO THIS WEEK. A FRONTAL BOUNDARY...INITIALLY ATTACHED TO
LOW PRESSURE MOVING THROUGH THE GREAT LAKES...WILL SET UP ACROSS THE
OHIO VALLEY. THIS WILL BRING SHOWERS AND THUNDERSTORMS TO THE REGION
ON MONDAY AND TUESDAY...WITH THE NORTHERN HALF OF THE CWA BEING
FAVORED. THROUGH TUESDAY AND EVEN INTO WEDNESDAY...BOTH THE 12Z GFS
AND 12Z ECMWF SHOW THIS FRONT STALLING SOMEWHERE IN THE REGION
(SOUTHERN GREAT LAKES INTO THE MIDDLE OHIO VALLEY). BECAUSE OF THIS
PATTERN...THE TEMPERATURE FORECAST WILL BE CHALLENGING...AS
CONVECTIVE TIMING AND CLOUDS (NOT TO MENTION THE EXACT POSITION OF
THE BOUNDARY) COULD SEPARATE THE 50S FROM THE 70S. IN GENERAL...THIS
FORECAST PACKAGE WILL CALL FOR A BIT OF AN INCREASE IN TEMPS
(COMPARED TO THE LAST FORECAST)...ESPECIALLY FOR THE SOUTHERN HALF
OF THE CWA. AS FOR PRECIPITATION TIMING...THE TREND HAS BEEN
SLIGHTLY SLOWER...SO THE ONSET OF POPS WAS HELD OFF UNTIL MONDAY.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
OUR AREA REMAINS IN THE WARM SECTOR THIS AFTERNOON AS THE BOUNDARY
IS JUST OFF TO OUR NORTH...STRETCHING FROM NORTHERN INDIANA INTO
NORTHERN OHIO. SHOWERS AND THUNDERSTORMS HAVE BECOME MORE
WIDESPREAD OFF TO OUR WEST DURING THE PAST HOUR OR SO ALONG AND
SOUTH OF THE BOUNDARY. AIRMASS ACROSS OUR AREA HAS RECOVERED FROM
THE CONVECTION EARLIER THIS MORNING...WITH ML CAPES NOW PUSHING 2000
J/KG. AS A RESULT...SHOWERS AND THUNDERSTORMS OFF TO OUR WEST WILL
LIKELY CONTINUE TO WORK THEIR WAY EAST INTO NORTHERN PORTIONS OF
OUR FA THROUGH MID TO LATE AFTERNOON. EXPECT THE BEST CHANCE TO
REMAIN ACROSS OUR FAR NORTH...CLOSER TO THE BETTER FORCING ALONG
THE FRONT. THIS WILL PUT KDAY...KCMH AND KLCK ON THE EDGE OF SOME
THUNDERSTORM ACTIVITY THROUGH LATE AFTERNOON/EARLY EVENING. STILL
SOME MODEL UNCERTAINTY AS TO HOW FAR IF ANY THE BOUNDARY WILL PUSH
SOUTH OVERNIGHT AND THIS WILL ULTIMATELY AFFECT PCPN CHANCES
LATER TONIGHT. EITHER WAY...THE BEST CHANCE OF PCPN SHOULD REMAIN
NORTH OF THE TAF SITES SO WILL MAINTAIN A DRY FORECAST THROUGH
TONIGHT. MODELS ALSO CONTINUE TO TREND SLOWER WITH THE APPROACH OF
THE COLD FRONT ON THURSDAY. AS A RESULT...THINK WE COULD SEE SOME
PRE FRONTAL SHOWERS WORK INTO THE WEST THROUGH THE MORNING
HOURS...BUT BETTER CHANCE FOR ANY THUNDERSTORMS SHOULD HOLD OFF
UNTIL THURSDAY AFTERNOON.

OUTLOOK...MVFR CEILINGS POSSIBLE THURSDAY NIGHT INTO FRIDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...FRANKS
NEAR TERM...JGL
SHORT TERM...FRANKS
LONG TERM...HATZOS
AVIATION...JGL
Hazardous weather outlook, Apr 10, 10:47 AM EDT, 4 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
1047 AM EDT WED APR 10 2013

INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>074-
111500-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-
1047 AM EDT WED APR 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

A SERIES OF DISTURBANCES WILL MOVE ALONG A STATIONARY FRONT OVER
NORTHERN INDIANA AND NORTHERN OHIO...RESULTING IN A CHANCE OF
THUNDERSTORMS TODAY INTO TONIGHT. A FEW OF THE STORMS MAY BECOME
SEVERE WITH THE MAIN THREAT BEING DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORMS ARE EXPECTED AHEAD OF A COLD FRONT THAT WILL PUSH
ACROSS OUR AREA THURSDAY MORNING THROUGH MIDDAY THURSDAY. STRONG
LOW TO MID LEVEL WINDS AND LOW LEVEL INSTABILITY WILL ALLOW THESE
STORMS TO BECOME ORGANIZED. THE MAIN THREAT FROM THESE STORMS WILL
BE DAMAGING WINDS AND LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY AND THURSDAY.

INZ073>075-080-KYZ089>100-OHZ077>082-088-111500-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
1047 AM EDT WED APR 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...SOUTH CENTRAL OHIO AND SOUTHWEST
OHIO.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER LOW AT THIS
TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORMS ARE EXPECTED AHEAD OF A COLD FRONT THAT WILL PUSH
ACROSS OUR AREA THURSDAY MORNING THROUGH MIDDAY THURSDAY. STRONG
LOW TO MID LEVEL WINDS AND LOW LEVEL INSTABILITY WILL ALLOW THESE
STORMS TO BECOME ORGANIZED. THE MAIN THREAT FROM THESE STORMS WILL
BE DAMAGING WINDS AND LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THURSDAY.

In the hours before

Special weather statement, Apr 10, 10:14 AM EDT, 5 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1014 AM EDT WED APR 10 2013

INZ050-059-OHZ060-101445-
UNION IN-WAYNE IN-PREBLE OH-
1014 AM EDT WED APR 10 2013

...A STRONG THUNDERSTORM WILL AFFECT PREBLE...SOUTHEASTERN WAYNE AND
NORTHEASTERN UNION COUNTIES THROUGH 1045 AM EDT...

AT 1011 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
KITCHEL...MOVING EAST AT 30 MPH.

WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...EATON...WEST ALEXANDRIA
AND LEWISBURG.

ALSO...BOSTON...RICHMOND MUNICIPAL AIRPORT...FAIRHAVEN...WEST
FLORENCE...SUGAR VALLEY...MUTTONVILLE...LAKE LAKENGREN AND NEW HOPE
ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 3992 8451 3973 8448 3966 8448 3960 8494
      3973 8497
Special weather statement, Apr 10, 11:19 AM EDT, 4 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1119 AM EDT WED APR 10 2013

OHZ051-053-061-062-101545-
CLARK OH-GREENE OH-MIAMI OH-MONTGOMERY OH-
1119 AM EDT WED APR 10 2013

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MONTGOMERY...
SOUTHEASTERN MIAMI...NORTHWESTERN GREENE AND WESTERN CLARK COUNTIES
THROUGH 1145 AM EDT...

AT 1116 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
NORTHRIDGE...MOVING EAST AT 40 MPH.

WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...HUBER HEIGHTS...
WRIGHT-PATTERSON AFB...FAIRBORN...NEW CARLISLE...ENON...YELLOW
SPRINGS AND SPRINGFIELD.

ALSO...PHONETON...BRANDT...BROWN...PARK LAYNE...MEDWAY...CRYSTAL
LAKES...HOLIDAY VALLEY AND GREEN MEADOWS ARE NEAR THE PATH OF THIS
STRONG THUNDERSTORM.

LAT...LON 3979 8377 3971 8424 3989 8429 4003 8380
      4002 8378
Special weather statement, Apr 10, 11:34 AM EDT, 3 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1134 AM EDT WED APR 10 2013

OHZ044>046-051>056-061-062-101730-
LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-
LICKING-MONTGOMERY-GREENE-
INCLUDING THE CITIES OF...BELLEFONTAINE...MARYSVILLE...DELAWARE...
PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK...
DAYTON...XENIA
1128 AM EDT WED APR 10 2013

...THUNDERSTORMS WITH SMALL HAIL POSSIBLE THROUGH EARLY AFTERNOON...

SCATTERED SHOWERS AND THUNDERSTORMS WILL PUSH EAST ACROSS THE
MIAMI VALLEY AND CENTRAL OHIO THROUGH EARLY AFTERNOON. SOME OF THE
STRONGER THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DIME SIZED
HAIL. WIND GUSTS TO AROUND 40 MPH ALONG WITH LOCALLY HEAVY
RAINFALL WILL ALSO BE POSSIBLE WITH THE STORMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF ANY OF THE STORMS
BECOME STRONGER...THEN A WARNING MAY BE NEEDED.
Local storm report, Apr 10, 11:54 AM EDT, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1154 AM EDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1153 AM     HAIL             3 SSW SPRINGFIELD       39.89N 83.81W
04/10/2013  E0.75 INCH       CLARK              OH   TRAINED SPOTTER

&&
Special weather statement, Apr 10, 2:41 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
241 PM EDT WED APR 10 2013

OHZ034-035-101930-
AUGLAIZE OH-MERCER OH-
241 PM EDT WED APR 10 2013

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN MERCER AND
AUGLAIZE COUNTIES THROUGH 330 PM EDT...

AT 237 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM 10 MILES NORTH OF MENDON TO 6 MILES WEST OF WABASH...
MOVING EAST AT 45 MPH.

WIND GUSTS TO 50 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...CELINA...ST. MARYS...
CRIDERSVILLE...NEW KNOXVILLE AND WAPAKONETA.

ALSO...TAMA...WABASH...MENDON...NEPTUNE...KOSSUTH...MONTEZUMA...
BUCKLAND AND BULKHEAD ARE NEAR THE PATH OF THIS LINE OF STRONG
THUNDERSTORMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 4069 8445 4069 8423 4066 8422 4066 8411
      4065 8410 4065 8402 4048 8401 4048 8481
      4069 8481 4073 8475 4073 8446
Special weather statement, Apr 10, 3:16 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
316 PM EDT WED APR 10 2013

OHZ026-101945-
HARDIN OH-
316 PM EDT WED APR 10 2013

...A STRONG THUNDERSTORM WILL AFFECT HARDIN COUNTY THROUGH 345 PM
EDT...

AT 314 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR ALGER...
MOVING NORTHEAST AT 45 MPH.

WIND GUSTS TO 50 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ADA...KENTON...DUNKIRK
AND FOREST.

ALSO...WALTON...MCGUFFEY...HUNTERSVILLE...DOLA...MENTZER...
BLANCHARD...GRANT AND PFEIFFER ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 4082 8349 4071 8349 4071 8344 4068 8341
      4058 8341 4057 8388 4080 8389 4083 8383
      4082 8350

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 8:50 AM EDTSpecial Weather StatementILNShelby25 min
Apr 10, 10:14 AM EDTSpecial Weather StatementILNPreble31 min
Apr 10, 11:19 AM EDTSpecial Weather StatementILNClark26 min
Apr 10, 2:41 PM EDTSpecial Weather StatementILNAuglaize, Mercer49 min
Apr 10, 3:16 PM EDTSpecial Weather StatementILNHardin29 min
Apr 10, 3:41 PM EDTSevere Thunderstorm WarningILNAuglaize, Logan, Mercer, Shelby49 min
Apr 10, 4:19 PM EDTSevere Thunderstorm WarningILNAuglaize, Hardin, Logan, Union41 min
Apr 10, 5:05 PM EDTSevere Thunderstorm WarningILNHardin, Logan, Union25 min
Apr 10, 5:28 PM EDTSevere Thunderstorm WarningILNDelaware, Union32 min
Apr 10, 5:36 PM EDTSevere Thunderstorm WarningILNAuglaize, Mercer39 min
Apr 10, 5:53 PM EDTAreal Flood AdvisoryILNAuglaize, Darke, Hardin, Mercer, Shelby3 hr
Apr 10, 6:05 PM EDTSevere Thunderstorm WarningILNAuglaize, Hardin, Logan40 min
Apr 10, 6:15 PM EDTSpecial Weather StatementILNAuglaize30 min
Apr 10, 6:16 PM EDTAreal Flood AdvisoryILNAuglaize, Delaware, Hardin, Logan, Shelby, Union2 hr
Apr 10, 6:25 PM EDTSevere Thunderstorm WarningILNAuglaize, Darke, Mercer, Miami, Shelby50 min
Apr 10, 6:56 PM EDTSpecial Weather StatementILNDelaware49 min
Apr 10, 7:17 PM EDTFlash Flood WarningILNAuglaize, Darke, Mercer, Shelby3 hr
Apr 10, 7:38 PM EDTSpecial Weather StatementILNLicking37 min
Apr 10, 7:53 PM EDTSpecial Weather StatementILNFairfield22 min
Apr 10, 5:17 PM EDTSpecial Weather StatementILNWayne28 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.